| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not explanted.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that the patient was hospitalized due to stomach pain after a lead revision procedure.The patient additionally reported appetite issues, constipation and neck swelling.The patient has recovered and there have been no reports of further complications regarding this event.The patient is currently using their device to find effective pain relief.